# SDR AWXA200601362

- Difficulty date: July 21, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645165A
- Part serial: MA8630
- Condition: Debonded
- Location: Spoiler
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND AREA ON LOWER SURFACE OF NR 1 SPOILER 7" FROM AFT EDGE 10" FROM I/B END IAW B737-300 SRM 51-70-10-2R REPAIR NR 4 FIG 201.
